# SDR DL72E952690

- Difficulty date: June 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831WA
- Make and model: Boeing 727247
- Aircraft serial: 21483
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fs 1050
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON CV2 CHECK, CORROSION TOP AND BOTTOM OF FLOORBEAM STA 1050 BETWEEN RBL 25 AND RBL 45.  REPAIRED PER ERA NR 301959-14 CODE 4-53-21-02.
